# SDR KCSA081320

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 120,463 hours, 38,534 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SKIRT CHAFED THROUGH RUB STRIP AT NAC STA-220. (A)
